Accessibility navigation

Finite and infinite products: a fresh look

Glaister, P. (1990) Finite and infinite products: a fresh look. Teaching Mathematics and its Applications, 9 (4). pp. 179-185. ISSN 1471-6976

Full text not archived in this repository.

To link to this item DOI: 10.1093/teamat/9.4.179

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23669
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation